Please use this identifier to cite or link to this item:
Title: Nonlinear wavelet estimation of conditional mean and conditional variance functions in stochastic regression
Authors: Wong, H 
Ip, WC
Li, Y
Keywords: Local polynomial
Conditional mean
Conditional variance
Optimal convergence rate
Issue Date: 2000
Publisher: Pushpa Publishing House
Source: Far East journal of theoretical statistics, 2000, v. 4, no. 2, p. 257-284 How to cite?
Journal: Far East journal of theoretical statistics 
Abstract: Stochastic regression model with unknown conditional mean and conditional variance is considered in this paper. Under mild conditions, we propose nonlinear wavelet estimators of these functions based on local polynomial and wavelet thresholding. It is shown that the wavelet estimators attain the optimal convergence rate in a ball of Besov space. The adaptive nonlinear wavelet estimators with nearly optimal convergence rate in a ball of Besov space are also developed.
ISSN: 0972-0863
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Sep 16, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.